# SDR HALA2019040320154

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 58 AND 62 AT -Y1959 IS CORRODED AT LOCATIONS: FR60+10", FR61, FR61+20". // CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01.    
DAMAGE DIMENSIONS: FR60+10" SUPERIOR L=2.0" W=0.750" DEPTH= 0.020", FR61 AND FR61+20" CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY                  REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS, GAUGE PN: 07852307, SN: TCN51487 AND PN: 2417, SN: IRFE5005A933. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.01            LIMITS. RII CARRIED OUT AS PER HAL GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND AIRBUS DWG
F53477040 ISSUE H. JOB COMPLETE.
